Mar 3, 2009
I have been Poz for 14 years and have been on everything! In the past year I have switched to Intelence, Prezista, Norvir and Isentress. Virologically the treatment has worked the best for me. However, within weeks of starting the treatment, I developed blurred vision (double vision snd at time triple vision. It happens each day within 2-3 hours of taking my midday dose. Most days it is quite severe. I have been examined by four different Opthamologist/Neuro-othamologists. They are all stumped by the condition. Do you have any suggestions?
Response from Dr. Henry
I haven't heard or observed vision problems with the regimen you described. Some of the conditions that could contribute (such as immune reconstitution,diabetes, glaucoma) should be picked up by good eye exams as you have undergone. Has any reader out there had a similar experience with temporary blurred vision after a dose of their ARVs? KH
Rash - RP
- Is Groin Pain A Symptom Of HIV?
- Black Spots After Vaginal Sex Without Condom Does It Mean I Have HIV
- Headache After Oral Sex With No Protection Does It Mean I Have HIV
- Sore On Penis After Sucking Penis Worried I Have HIV
- Swollen Lymph Nodes After Masturbation Worried I Have HIV
- Can You Get Genital Herpes From A Cold Sore?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.